Jump to content

Search the Community

Showing results for tags 'chlorpromazine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey all. First I just want to thank everyone for their contributions to this site. The first few weeks of my withdrawl were really scary. I didn't know what I was feeling, or if this was withdrawls at all or some kind of permanent damage I had inflicted on myself. Reading everyone's stories has really put things into context, and given me some labels to put to the symptoms I'm having, which takes some of the anxiety away. I had been on antidepressants and various sleep aides for 10+ years. For the past 6 I've been on bupropion. And during that time, I haven't really felt like myself. I felt less sharp, less social, just generally uncomfortable in my own skin. And that may be completely a coincidence. But back in April, I missed 2 days of taking my dose and was completely thrown out of whack for weeks. And I decided, I don't want to feel out of control anymore. I don't want to be entirely dependent on taking a pill to feel baseline normal. So I decided to quit. My doctor told me bupropion is one of the easier antidepressants to quit, which from reading some of your stories, might be true. But these past few months have been the worst of my life, and a far cry from the few days of minor symptoms I was told to expect. I went to a half dose for a month, 300mg to 150mg. It felt like I had the flu for about 3 days, but after that I was feeling great. And that lasted for about a week. And then it started feeling like the bupropion wasn't "lasting" as long. I'd wake up with this uncomfortable buzzing feeling in my body, which would go away after I took my pill before work. And then I started waking up in the middle of the night with the feeling. And then right before going to bed. Eventually the buzzing would start only 5 hours after taking pill. In hindsight I should have probably reinstated some (I hadn't found this site yet), or at the very least stayed at that dose longer than I did. But in my mind, I was prolonging the suffering and I was very eager to get completely off and get these withdrawls over with. In the end of June, I completely stopped taking bupropion. Once again it felt like I had the flu for a few days, and then I was feeling pretty good. And then the real withdrawls started. It's so strange how they cycle. I'd feel vastly different varieties of awful. I'd have days where I'd have really bad depersonalization, where it felt like I was buried deep inside myself not really in control of what my body was doing. I'd have stretches of days where I was so insanely fatigued it felt like I was weighed down with something. I'd have days where I just completely toxic to anyone around me. But my one constant symptom started a month into my withdrawl, and it's been hell. I've been referring to it as my "sleep anxiety", even though it feels like no anxiety I've had before. It's always taken me at least an hour laying in bed to get to sleep. And right when my mind starts switching from conscious thoughts to a dream state my body gets flooded with adrenaline. It literally in the most literal sense feels like I'm going to die. Like if I don't get up I'll have a stroke or something. And I feel like I could put up with any and all other symptoms if I could just get a good nights rest. I read the thread about cortisol spikes, which this definitely seems like a variety of. But I was already employing blackout curtains/no blue light before for my general insomnia. And I tried a variety of different supplements, there just doesn't seem to be any relief from it. But anyways, it actually stopped for about 3 weeks. And I was on the whole feeling a lot better. So good I actually decided I'd start tapering off another of my medications (chlorpromazine). I started slowly shaving off a bit of my pill every night, but with barely noticable amount my night time anxiety came back with a vengeance. I immediately started taking my full pill again, which was about 2 weeks ago, but the anxiety is worse than ever. I now realize how important it is to truly give yourself time to stabilize. I just hope it doesn't take me another 2 to 3 months to start feeling better again. Anyways, sorry for the long post. I'd been debating posting here awhile and was just having a particularly bad day, feels like I'm a raw nerve ever since I went to bed last night.
  2. Bluemoon3

    Bluemoon3

    Hi ! I am not an English speaker. I was put on largactil (chlorpromazine) and Olanzapine in July for 1 month not knowing the damage it was doing. I stopped suddenly and broke down 2 weeks later because of 4 nights of total sleeplessness. I took Largactil in high doses (300mg per day) again and I decreased it in 4 months until I quit. Since I was not sleeping at all again, I was prescribed Seresta (oxazepam). Currently I take 35mg in the evening and 5mg in the morning. I sleep 5 or 6 hours with it. I had a huge trauma and I'm afraid I won't be able to sleep naturally, in addition to the withdrawal problem. In addition, I support Seresta very badly. Since taking it I feel drunk and cannot concentrate. It's worse than with Largactil, but the psychiatrist told me it was less harmful. I need help coping with weaning off Largactil and then lowering Seresta back to sleep despite the trauma. Thanks in advance
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy